# SDR GAIA01281ST

- Difficulty date: August 6, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N278US
- Make and model: Boeing 727251
- Aircraft serial: 21157
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN LTC INSPECTION, IT WAS DISCOVERED RIGHT MAIN LANDING GEAR BEAM SUPPORT HAS UPPER LUG CRACKED.  ACCOMPLISHED SUPPORT PIN REPLACEMENT AND TRIMMED RETAINER BOLT LUGS IAW SERVICE BULLETIN B727-57-0153, REV 4.  (M)
